Ask an expert
Question

20 Apr 2006

Breakthrough Bleeding
I've been on the pill for 2yrs now with regular periods, however this month, I've started bleeding a week prior to my due time. It feels like a normal period, I'm not sure why this is happening and if I'm going to end up with my periods again next week when I'm supposed to according to the contraceptive card. Please advise is this is anything to worry about and what is the cause of it.
Answer 376 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As this is the first time it has happened, I would suggest that you wait and see what happens next month.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9371 votes
No
67% - 19385 votes
Vote